# SDR SB05147

- Difficulty date: November 16, 2005
- Submitted: November 17, 2005
- Operation: Air carrier
- Aircraft: N355US
- Make and model: Boeing 737301
- Aircraft serial: 23558
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 03600570010
- Condition: Blown
- Location: Power Supply
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE AFT LEFT EXTERIOR EMERGENCY LIGHT AND THE SEAT MOUNTED EMERGENCY LIGHTS AT ROWS 22 AND 23 INOPERATIVE.  MAINTENANCE RELAMPED THE EXTERIOR EMERGENCY LIGHT AND REPLACED A BLOWN FUSE ON POWER SUPPLY M1197.  OPERATIONAL CHECK GOOD.
